# SDR 08FDEA03981

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA60225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK HAS CORROSION BETWEEN STA 994 AND 1010, LBL 27.  REMOVED CORROSION AND FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-70-00.  LOCATED & DRILLED FOR CHANNEL IAW SRM 53-70-00.  REMOVED FLOOR PANEL IAW AMM 53-21-01-8.  INSTALLED CHANNEL STRAP IAW SRM 53-70-00.  INSTALLED FLOOR PANEL IAW AMM 53-21-01-8.
